# SDR AWXA200200490

- Difficulty date: May 14, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,141 hours, 34,550 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6518420
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A .2" CRACK WAS FOUND IN THE UPPER CORNER OF THE OUTBD FRAME OF THE CAPTAINS WINDSHIELD, VERIFIED BY HFEC INSPECTION. MAINTENANCE CUTOUT DAMAGED AREA OF CAPTAINS WINDSHIELD FRAME AT UPPER CORNER; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST;  FABRICATED A REPAIR DOUBLER AND FILLER, AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-01, PG. 231-234.
